A parallel algorithm for analytical solving of partial differential equations systems

Malaschonok, Natalia (2010) A parallel algorithm for analytical solving of partial differential equations systems. Albanian J. Math., 4 (4). pp. 171-179. ISSN 1930-1235

[img]
Preview
Text
2010-15.pdf - Published Version
Available under License Creative Commons Attribution.

Download (276kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 03:12
Last Modified: 19 Feb 2018 03:12
URI: http://repo.risat.org/id/eprint/217

Actions (login required)

View Item View Item